# SDR AUS20021161

- Difficulty date: September 9, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Beech 76
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Gusset
- Part number: ME370
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD FRONT WING SPAR PICKOFF STRUCTURE CRACKED AND LOOSE.  FLANGED GUSSET LOCATED AT BS 94.00 BROKE FREE FROM FUSELAGE STRUCTURE.
